# SDR QXEA2011092600891

- Difficulty date: September 22, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N429QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4161
- Aircraft time: 10,729 hours, 11,651 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 258-301 S24l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 24P IS CORRODED FR 258.5 TO 301.  REMOVED CORROSION IAW SRM 51-21-00-00-02.  CONFIRMED AREA CRACK FREE REF NTM RD 8/4-53-3953.  MATERIAL LOSS WITHIN LIMITS OF RD 8/4-53-3953.  ALODINED AND PRIMED REPAIR IAW RD 8/4-53-3953.  COMPLIED WITH TASK CARD RD 8/4-53-3953.
